# SDR SWAA2017120618270

- Difficulty date: November 8, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 66,516 hours, 38,989 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A1000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF THE LT A/C BAY 663 BULKHEAD 90 DEGREE VERTICAL ANGLE CRACKED AT BS 663, LBL 28.  R&R ANGLE IAW SRM AND DWG.
